Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/22677
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 17778/20119 (88%)
造访人次 : 12250301      在线人数 : 226
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    標題: Prediction Intervals for an Ordered Observation from Weibull Distribution Based on Censored Samples
    作者: Hai-Lin Lu
    Tsong-Huey Wu
    Hai-Wen Lu
    貢獻者: 資訊管理學系
    日期: 2009-08
    上傳時間: 2010-04-13 22:18:47 (UTC+8)
    摘要: In this article, we provide some suitable pivotal quantities for constructing prediction intervals for the jth future ordered observation from the two-parameter Weibull distribution based on censored samples. Our method is more general in the sense that it can be applied to any data scheme. We present a simulation of our method to analyze its performance. Two illustrative examples are also included. For further study, our method is easily applied to other location and scale family distributions.
    關聯: Communications in Statistics - Simulation and Computation 38(2):p.288-307
    显示于类别:[資訊管理系] 期刊論文
    [醫務管理系(所)] 期刊論文


    档案 描述 大小格式浏览次数
    LHL2009.pdf117KbAdobe PDF832检视/开启

    在CNU IR中所有的数据项都受到原著作权保护.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈